nineveh_uk (nineveh_uk) wrote,
nineveh_uk
nineveh_uk

Spot the difference

It’s always the way. I had my holiday vaccinations this morning, tetanus/diphtheria booster, and Hepatitis A. As my mother reacts poorly to the tetanus jab, I requested that one in my left arm. Naturally, it is now my right arm that is aching a bit. Such is life.

On a more significant health/medical note, it is now a year since I finished my course of isotretinoin (brand names Roaccutane, Accutane). Total number of spots since: zero, and though I never had scarring acne, all the red marks of inflammation have now completely faded. I think we can say it has worked. It is not my business to give medical advice on the internet, so I won’t. But I will say that if anyone has severe or scarring acne, or merely ‘moderate’ but persistent acne that hasn’t responded to other treatment (which is what I had), I do recommend discussing isotretinoin with your GP (unless you're in the USA, in which to avoid the appalling iPledge programme, ordering it from Mexico appears to have definite benefits). Yes, there are side-effects, but there are side-effects to all the alternatives, and isotretinoin has the significant advantage of actually offering a permanent cure to most people who take it. So thanks to the NHS once again.
Subscribe
  • Post a new comment

    Error

    default userpic
    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 12 comments